Advertisement

Reactions Weekly

, Volume 1743, Issue 1, pp 164–164 | Cite as

Multiple drugs

Neonatal complications, mycophenolate mofetil exposure syndrome and spontaneous abortion: 7 case reports
Case report
  • 104 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a prospective follow-up study of 180 pregnant woman registered in the French Reference Centre of Teratogenic Agents (CRAT) database, seven patients [including a 33-year-old woman, five neonates and one fetus; sexes and exact ages of six patients not stated] were described, out of whom the five neonates developed neonatal complications including polycythaemia, thrombocytopenia, acute fetal distress, hyaline membrane disease, icterus, hyponatraemia, enteropathy, hypotonia, apnoea, gastro-oesophageal reflux, anaemia or haemolytic anaemia following in-utero exposure to mycophenolate mofetil, rituximab, azathioprine, aspirin, cotrimoxazole, erythropoietin, sodium polystyrene sulfonate, lanthanum carbonate, methotrexate, mesalazine, heparin, retinol, unspecified steroids,...

Reference

  1. Sokal A, et al. Pregnancy and newborn outcomes after exposure to bisphosphonates: a case-control study. Osteoporosis International 30: 221-229, No. 1, 18 Jan 2019. Available from: URL: http://doi.org/10.1007/s00198-018-4672-9 - France

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations